[Sur les bornes pour les coefficients d'un polynôme]
Si
If
Accepté le :
Publié le :
Suhail Gulzar 1
@article{CRMATH_2016__354_4_357_0, author = {Suhail Gulzar}, title = {On estimates for the coefficients of a polynomial}, journal = {Comptes Rendus. Math\'ematique}, pages = {357--363}, publisher = {Elsevier}, volume = {354}, number = {4}, year = {2016}, doi = {10.1016/j.crma.2016.01.018}, language = {en}, }
Suhail Gulzar. On estimates for the coefficients of a polynomial. Comptes Rendus. Mathématique, Volume 354 (2016) no. 4, pp. 357-363. doi : 10.1016/j.crma.2016.01.018. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2016.01.018/
[1] On integral inequalities for trigonometric polynomials and their derivatives, Izv. Akad. Nauk SSSR, Ser. Mat., Volume 45 (1981), pp. 3-22 (in Russian); English translation: Math. USSR, Izv., 18, 1982, pp. 1-17
[2] An
[3] Analytic Theory of Polynomials, Oxford University Press, New York, 2002
[4]
[5] A simple proof of certain inequalities concerning polynomials, Proc. K. Ned. Akad. Wet., Volume 47 (1945), pp. 276-281
Cité par Sources :
Commentaires - Politique